Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The differential closure of a differential field
HTML articles powered by AMS MathViewer

by Gerald E. Sacks PDF
Bull. Amer. Math. Soc. 78 (1972), 629-634
References
  • R. L. Vaught, Denumerable models of complete theories, Infinitistic Methods (Proc. Sympos. Foundations of Math., Warsaw, 1959), Pergamon, Oxford; Państwowe Wydawnictwo Naukowe, Warsaw, 1961, pp. 303–321. MR 0186552
  • Michael Morley, Categoricity in power, Trans. Amer. Math. Soc. 114 (1965), 514–538. MR 175782, DOI 10.1090/S0002-9947-1965-0175782-0
  • 3. L. Blum, Ph.D. Thesis, M.I.T., Cambridge, Mass., 1968.
  • Irving Kaplansky, Maximal fields with valuations, Duke Math. J. 9 (1942), 303–321. MR 6161
  • Abraham Robinson, Problems and methods of model theory, Aspects of Math. Logic (C.I.M.E., Varenna, 1968) Edizioni Cremonese, Rome, 1969, pp. 181–266. MR 0260584
  • Ju. L. Eršov, On elementary theory of maximal normalized fields, Algebra i Logika Sem. 4 (1965), no. 3, 31–70 (Russian). MR 0193086
  • A. Seidenberg, An elimination theory for differential algebra, Univ. California Publ. Math. (N.S.) 3 (1956), 31–65. MR 82487
  • Gerald E. Sacks, Saturated model theory, Mathematics Lecture Note Series, W. A. Benjamin, Inc., Reading, Mass., 1972. MR 0398817
  • 9. S. Shelah, Uniqueness and characterization of prime models over sets, J. Symbolic Logic (to appear). 10. L. Harrington, Ph.D. Thesis, M.I.T., Cambridge, Mass., 1973. 11. C. Wood, Ph.D. Thesis, Yale University, New Haven, Conn., 1971.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02H15, 12H05
  • Retrieve articles in all journals with MSC (1970): 02H15, 12H05
Additional Information
  • Journal: Bull. Amer. Math. Soc. 78 (1972), 629-634
  • MSC (1970): Primary 02H15; Secondary 12H05
  • DOI: https://doi.org/10.1090/S0002-9904-1972-12969-0
  • MathSciNet review: 0299466